[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] bleeding at site



Hello.

I am on the MInimed 508.  I found that when I take a bath (as opposed to a
shower) my blood sugars do not suffer from being disconnected at the quick
release.  However, the site sometimes becomes affected.  I have a slight
rash where the tape was.  I now coordinate my baths to coincide with site
changes, and totally remove the pump.  When I am done, I proceed with a new
site.  However, I have only been on the pump for 2 weeks - but this works
for me.

Bethany

-----Original Message-----
From: email @ redacted [mailto:email @ redacted]On Behalf
Of pat
Sent: Saturday, March 18, 2000 3:29 PM
To: email @ redacted
Subject: [IP] bleeding at site


Hi,I have only been on the minimed 508 for about a week and it is still
trial and error at
this point although it is bringing my sugars down. Yesterday when I
changed my infusion
set there was a small amount of blood by the site in my abdomen.Is this
common or anything I should be concerned with?Also the other day when I
delivered a bolus it
said no delivery.I tried about 3 times and then called the 800#.They
told me to change
the whole set.Boy it seems like you waste a lot of insulin on this pump
or is it just that
I am new to it?Also if you want to take a long bath do you just
disconnect at quick
release or what.Is 30 minutes too long to be disconnected.I would
appreciate any
input.Thx,Mark
email @ redacted

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml